Tylenol Cold and Flu Severe Day and Night – 3 pack Total 72 Caplets


Tylenol - For the temporary relief of the following cold/flu symptoms: minor aches and pains, nasal congestion, headache, sore throat, cough Helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive Temporarily reduces fever Convenient caplets to tackle your tough cold and flu symptoms by clearing congestion, quieting coughs and relieving head and body aches.

More information about Tylenol

Tylenol Cold + Flu Severe Day & Night Caplets, 72 Caplets


Tylenol - Tylenol flu Severe Night 3x8 Caplets. Tylenol cold severe day 3x16 caplets, tylenol Flu Severe Night 3x8 Caplets Tylenol cold Severe Day 3x16 Caplets.

More information about Tylenol


Similar products



Tylenol Cold Max Daytime Caplets, 24 Ct.


Tylenol Cold & Flu JJ-2321 - Tylenol cold max caplets, sore throat, including minor aches and pains, Daytime provide temporary relief for cold and flu symptoms, sinus congestion and pressure, cough, nasal congestion, and fever. Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine.

Provides temporary cold and flu symptom relief. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. Tylenol flu Severe Night 3x8 Caplets. Tylenol cold Severe Day 3x16 Caplets. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.

More information about Tylenol Cold & Flu JJ-2321


Similar products



Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.


Johnson & Johnson - Ketotifen - This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Tylenol cold + flu severe Day/Night Caplets provide temporary relief of cold and flu symptoms. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief. The daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough.

Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. Tylenol cold Severe Day 3x16 Caplets. Tylenol flu Severe Night 3x8 Caplets. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct. - The daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, sore throat, body aches, cough, nasal congestion and chest congestion. The nighttime caplets help reduce fever and relieve runny nose, cough, nasal congestion, headache, sore throat, sneezing, sinus congestion and pressure.

Each caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

More information about Johnson & Johnson - Ketotifen


Similar products



Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct


Tylenol Cold & Flu JJ-2320 - Tylenol cold Severe Day 3x16 Caplets. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages. Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine.

Tylenol flu Severe Night 3x8 Caplets. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.

The daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, sore throat, cough, nasal congestion and chest congestion. The nighttime caplets help reduce fever and relieve runny nose, sore throat, headache, sneezing, nasal congestion, cough, sinus congestion and pressure.

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct - Each caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.

The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.

More information about Tylenol Cold & Flu JJ-2320


Similar products



Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief, Honey Lemon, 8 fl. oz Pack of 3


Tylenol Cold & Flu - The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies. From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older.

Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor. Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief.

Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief, Honey Lemon, 8 fl. oz Pack of 3 - Tylenol cold + flu severe daytime liquid in warming Honey Lemon flavor provides temporary relief of cold and flu symptoms, sore throat, chest congestion, nasal congestion, cough, including minor aches and pains, and fever. Tylenol flu Severe Night 3x8 Caplets. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.

Provides temporary cold and flu symptom relief. The liquid severe cold and flu medicine for adults soothes with a gentle warming sensation and honey lemon flavor. Designed for daytime use, to relieve head and body aches and reduce fever, with a nasal decongestant, the non-drowsy cold medicine combines acetaminophen, an expectorant, and a cough suppressant.

This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, and chest congestion during your waking hours.

More information about Tylenol Cold & Flu


Similar products



Tylenol Cold + Flu Severe Day & Night Caplets - 24 ct, Pack of 2


Tylenol - Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor. Provides temporary cold and flu symptom relief. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.

Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day. The daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, cough, body aches, sore throat, nasal congestion and chest congestion.

Tylenol Cold + Flu Severe Day & Night Caplets - 24 ct, Pack of 2 - The nighttime caplets help reduce fever and relieve runny nose, sneezing, nasal congestion, cough, sore throat, headache, sinus congestion and pressure. Each caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant.

Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.

More information about Tylenol


Similar products



Tylenol Cold Flu Severe 50 packs of 2 Caplets in Each pack, Dispenser Pouch Box


Tylenol Cold Flu Severe - This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, and chest congestion during your waking hours. Pack of 2 563035. Tylenol flu Severe Night 3x8 Caplets. Provides temporary cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.

The daytime caplets are formulated to reduce fever, cough, body aches, loosen phlegm and relieve headache, sore throat, nasal congestion and chest congestion. The nighttime caplets help reduce fever and relieve runny nose, sore throat, headache, cough, nasal congestion, sneezing, sinus congestion and pressure.

Each caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.

Tylenol Cold Flu Severe 50 packs of 2 Caplets in Each pack, Dispenser Pouch Box - From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. 50 packs of 2 caplets. Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

More information about Tylenol Cold Flu Severe


Similar products



TYLENOL Sinus Congestion and Pain Caplets Daytime 24 ea 3-pack Packaging May Vary


Tylenol - Tylenol sinus congestion and pain caplets, nasal congestion, Daytime with Cool Burst flavor, including headache, sinus congestion and pressure, offers temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, and minor aches and pains. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.

TYLENOL Sinus Congestion and Pain Caplets Daytime 24 ea 3-pack Packaging May Vary - Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older.

Provides temporary relief of allergy and cold symptoms. Tylenol cold Severe Day 3x16 Caplets. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.

More information about Tylenol


Similar products



DayQuil and NyQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, 48 Caplets 32 DayQuil & 16 NyQuil – Relieves Sore Throat, Fever, and Congestion, Day or Night Packaging May Vary


Vicks - Provides temporary cold and flu symptom relief. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. Helps relieve minor aches & sinus pressure, runny nose, and cough. Don't just fight your cold. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.

It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant. Vaporize it. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies. This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, and chest congestion during your waking hours.

DayQuil and NyQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, 48 Caplets 32 DayQuil & 16 NyQuil – Relieves Sore Throat, Fever, and Congestion, Day or Night Packaging May Vary - Pack of 2 563035. Vicks nyquil severe with vicks vapocool: maximum strength nighttime cold & pains, sneezing, cough, fever, nasal congestion & flu relief. It also aids in loosening phlegm, or mucus, and thinning bronchial secretions so coughs can be more productive. With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula.

More information about Vicks


Similar products



TYLENOL Cold Max Nighttime Cool Burst Liquid 8 oz


Tylenol 26908 - Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant.

Vaporize it. Relieves headache, sinus congestion/pressure, and nasal congestion. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.

Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages. Reduces fever and aches and pains. Pain reliever & fever reducer. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.

TYLENOL Cold Max Nighttime Cool Burst Liquid 8 oz - Nighttime multi-symptom liquid relief for coughs, runny nose and sore throats, congestion, so you get the rest you need. This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours.

Pack of 2 563035.

More information about Tylenol 26908


Similar products